# SDR AALA202301176798

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,843 hours, 25,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (LONG TERM STORAGE: DURING INSPECTION OF THE RH STA 663.7 FAIL SAFE STRAP, FOUND A CRACK INDICATION AT EH UPPER AFT FASTENER HOLE HIDDEN BEHIND THE STR 18A STRAP. REMOVED AND REPLACED RH STA 663 PICKLE FORK FITTING.
